# SDR ASAA2018022023610

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,726 hours, 11,596 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS REOCCURRING REPORTS OF FAULT MESSAGE 73-31371 BEING SET. INDICATION SYSTEM TROUBLE-SHOOTING HAS BEEN PREVIOUSLY ACCOMPLISHED. PRI: 2 ETOPS SIGNIFICANT SYSTEM EC/TC PWRPL-73CMPT-07267-2. GROUNDED - YES. REPLACED UPPER 11 FUEL NOZZLES PER T/C PWRPL-73-CMPT-07267-2, NO FAULTS NOTED.
